MathSciNet Relay Station
MathSciNet bibliographic data
MR102052 52.00
Rogers, C. A. The packing of equal spheres. Proc. London Math. Soc. (3) 8 1958 609–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement